# SDR MASA2011091363673

- Difficulty date: September 12, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 21,223 hours, 16,745 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Defective
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROX SYS 1 FAULT DURING DESCENT.  R2 LAND GEAR SELECTOR HANDLE.
